I know the weekends are slow but im hoping someone can answer this!
First I want to say im on day 14 pill free today and I am SOOO excited for that accomplishment! Its been a little bumpy the last few days but im making it :) Ok so my question is, In the last 3 days I have had , an almost constant, eye twitch and since yesterday started having twitching in my arm which is fairly constant too! I know that really im not detoxing anymore but has this happened to anyone before? I cant find anything on this being associated with w/d's or detox so im not sure if its something else or associated with my body just readjusting. Also, If anyone has had this PLEASE tell me how to make it stop!! So freaking annoying! Between this and the HORRIBLE insomnia, Im feeling like a crazy person! lol
I remember once when I was going thru one of my many wd's, I went to a doctor and I didn't mention my eye twitching but she noticed it and said it was due to withdrawls. Now that was me,.could be something else for you but again yes it could be due to the pills.
I went through some eyelid twitching myself. I didn't really sleep for about 13 days straight and was having all kind of spasms. I was exposed to black mold one time and it kind of felt like that. Foggy brain and restless everything. I looked like I had MS, just no control of my body. I couldn't hold my hand steady at all. I was jumping out of my skin. I'd be laying down and it felt like my whole body would contract sometimes. Stretching and getting my heart rate up seemed to help, but time is what did it. Swimming and jumping on a trampoline for a few minutes was about I could do, but I generally felt more relaxed for awhile after. Hope it gets better soon.
I think you may need to replace some lost minerals. Take a cal/mag supplement or potassium/mag supplement, whichever you can find. It should help. Our muscles get so depleted of vital nutrients,Mathis is one way they act up!
The other thing is Epsom salts in a hot bath. We absorb the magnesium from the salts through our skin and feel remarkably better very quickly. It's all worth a try!
!4 days is great , Our bodys take a beating thru detox . Our nerves are on edge for awhile no longer drug numb .
The sleeping will improve soon . I am on day 38 and restful sleep now has returned . Been sleeping better and better since about day 18 .
You will need time for your body & mind to 100% heal but its all up hill from now on , Way to go your beating this addiction girl ,
Proud & happy for you ..... Ron
Thank you guys for the responses ! I am glad to know that I am not the only one who has experienced this. Part of me was thinking the 2-3 hours of sleep I get a day had something to do with it but I didnt know.
Vicki, I will head to the GNC today. Do you know if I can take them with the other vitamins I am taking which are a multivitamin, B Complex, Calcium supplement and Vitamin C supplement?
Oh yeah, GNC has Emergen-C or Power-C drink powders. Many grocery stores have them also. That helped me get down enough water and has a lot of B's, mineral salts, and vitamin C. I would drink about four a day, and it was easier on my stomach than a hand full of vitamin tabs.
My I ask what you are detoxing from? I am watching my boyfriend detox from xanax. I have seen him take anywhere from 6mg to 30mg in a day. He takes at least 6-8 a day and has for the past 8-10 years. His script ran out due to his excessive self medicating and he is unable to get it filled so he has had to stop cold turkey. I cannot sleep with fear that he will have a seizure or go into a coma. He muscle spasms/twitches/contractions/convulsions are sever, he is know talking in his sleep and saying he is seeing imagings run through his head "really quickly" when asked why he randomly chuckles at himself...I can't quite explain. I don't know whether I should call the doctor, get him some xanax off the street, go to the doctor and get a script for myself to give to him... I don't want him to take them anymore but all I have read is how dangerous it is to quit any drug dependency cold turkey. I know the hell I felt when I just quite smoking cigs...I couldn't imagine something like what you guys are going through. Any advice?
Hi Teresa, congrats on day 14! You are simply the best! I, too had some weird twitching. I've always had it even before going through detox! It's strange and I never thought about having a lack of minerals. I did take the Cal/Mag supplement. I hope it helps you!
I am a new convert to Alteril! It really does seem to help with the sleep issues! I tried everything in the book for sleep, including Ambien. For me, it was first Melotonin, and now Alteril! Good luck!
Stay strong, move forward each day! You know the drill! Take care!
OK, now I feel much better knowing alot of people have had the same thing! Its wierd because I have never seen anyone talk about it as they were going through w/d's so I assumed It was unique to me! Whew!
Weaver-I just wanted to tell you that you may be on to something as far as getting my heart rate going and stuff. I just got back from a run and realized that not once did it twitch! It only started back up again AFTER my heart rate c ame back down! Hmmm Maybe I should just keep my heart rate going all day! lol If I keep reading 50 shades of grey, that mught just happen! :)
VIcki and Sonrissa- As far as the Alteril, I have taken it for the last 3 nights. Stopped Ambien cold turkey 3 nighst ago so I think that maybe that may be contributing but the ambien wasnt making me sleep either. I am going to give the Alteril a few more days and if no luck, ill move on to something else.
Thanks again everyone for all the input and advice! Going to GNC in a bit so I will update on the new tick ! hahaha
Have you tried Melotonin? You might pick that up at GNC! For sure Melotonin did relax me! I agree that it may have something to do with stopping the Ambien. In any case, sleep was by far the most difficult issue for me! I became my own pharmacist. LOL! Hang in there, you will find the right solution, along with time healing.
Well, Alteril has melatonin in it as one of the ingredients as well as some other things that people have suggested. Hmm, Maybe I can take some Melatonin along with it. That may not be a bad idea actually! Thank you! Ill pick up some of that while Im out today.
Not only did I have those twitches in my eye, but in weird places in my upper arms, and even a weird spot on the side of my hip area.
They have finally stopped and I am grateful.
You have rec'd fabulous tips; couldn't add much more.
Of course, the "gag" word TIME is the ticket!!
I'm 127 days clean today and still have a lot of different physical things I can actually feel healing.......it is just so dern slow. But compared to how long I abused this body......I have to give every bodily system a fair amt of time to heal......4 yrs is a long time to survive being abused daily.....
I tried an amino acid called L-Theanine for sleep, melatonin, benedryl, etc. Magnesium is HUGE......and your muscles are telling you they need some.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.